RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1970, Volume 10, Number 3, Pages 734–740 (Mi zvmmf6990)  

This article is cited in 2 scientific papers (total in 3 papers)

Optimization of the estimate of functional dependencies by the Monte Carlo method

G. A. Mikhailov, M. A. Nazaraliev

Novosibirsk

Full text: PDF file (602 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1970, 10:3, 213–220

Bibliographic databases:

UDC: 518:519.95
MSC: Primary 65R20; Secondary 65C05
Received: 29.10.1968

Citation: G. A. Mikhailov, M. A. Nazaraliev, “Optimization of the estimate of functional dependencies by the Monte Carlo method”, Zh. Vychisl. Mat. Mat. Fiz., 10:3 (1970), 734–740; U.S.S.R. Comput. Math. Math. Phys., 10:3 (1970), 213–220

Citation in format AMSBIB
\Bibitem{MikNaz70}
\by G.~A.~Mikhailov, M.~A.~Nazaraliev
\paper Optimization of the estimate of functional dependencies by the Monte Carlo method
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1970
\vol 10
\issue 3
\pages 734--740
\mathnet{http://mi.mathnet.ru/zvmmf6990}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0277083}
\zmath{https://zbmath.org/?q=an:0208.42705}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1970
\vol 10
\issue 3
\pages 213--220
\crossref{https://doi.org/10.1016/0041-5553(70)90125-4}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6990
  • http://mi.mathnet.ru/eng/zvmmf/v10/i3/p734

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Prigarin, “O skhodimosti i optimizatsii funktsionalnykh otsenok metoda Monte-Karlo v prostranstvakh Soboleva”, Sib. zhurn. vychisl. matem., 2:1 (1999), 57–67  mathnet  zmath
    2. T. A. Sushkevich, E. V. Vladimirova, “O modeli ucheta otrazhayuschei granitsy v zadachakh perenosa izlucheniya v sfericheskoi obolochke”, Sib. zhurn. vychisl. matem., 6:1 (2003), 73–88  mathnet  zmath
    3. M. K. Kerimov, “Gennadii Alekseevich Mikhailov (on the occasion of his seventieth birthday)”, Comput. Math. Math. Phys., 45:9 (2005), 1477–1482  mathnet  mathscinet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:180
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020